# SDR ASOA2014122311947

- Difficulty date: November 26, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 25,408 hours, 17,862 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH STRAP ON L/E OF BELLY PANEL 193AB CORRODED.  REMOVED AND REPLACED THE STRAP IAW SRM 51-42-13, 001-001-A01, SRM 51-42-06-001-001-A01 AND DWG CC690-39052.
